If I took my Depo-Provera shot in september and was due december 10th am I pregnant?

Unsure. Depo lasts about 3 months. But after a single dose, its effects are still unpredictable. So your periods especially can be frequent or not come at all within about 1 year of taking depo. So if you ever have a question better to take a pregnancy test to be sure.

Related Questions

Why am I lactating? I know I am not pregnant because I just got off the Depo-Provera shot in september

Not uncommon. Lactating is not uncommon and most often not serious. Changes in hormone levels can trigger it. Since you recently stopped depo, get a pregnancy test. Blood tests checking hormone levels such as thyroid and prolactin can be helpful. Very rarely tumors (usually not cancerous) may be a cause. Finally, some medications, especially psychiatric ones can cause lactation. Check with your doctor.

I want to get pregnant I got a Depo-Provera shot in June I have only had one shot my next is due in September but I'm not Gonna Get it what are my chances?

Not likely. You are not going to get pregnant before September because your probability of ovulating is extremely low having had a shot in June. Past that, it depends on how quickly your cycle regulates, which you will know by when your periods become regular again. If you've only had 1 Depo shot, that should happen fairly quickly.

If I took my Depo-Provera shot once and didn't go back for my second dose I had unprotected sex could I be pregnant bcuz I spotted once and didn't spot again?

Depo Therapy. This article summarizes the risks===>http://www. Managingcontraception. Com/qa/questions. Php? Questionid=2706. If you are only a few weeks out, the chances are vanishingly small that you are pregnant, but you might test yourself with a good home pregnancy test kit now and a few weeks later to be sure.
Depends. If your had unprotected sex within the 3 months of your shot then the risk of pregnancy is low. If unprotected sex occurred a couple of weeks after the next shot was due, then the risk of pregnancy is high. If you think you may be pregnant, do a pregnancy test and see your doctor. Spotting/ no spotting can be both signs of pregnancy or effect of Depo-Provera shot. Always practice safe sex use condoms.

I took Depo-Provera shot for 3yr stop taking it in september. Got back on Depo-Provera feb  23 had unprotected sex on sat 25 and my boyfriend came can I be pregnant?

Maybe. If you think you might be pregnant, take a home pregnancy test. They are generally very accurate. In your case, the Depo-Provera shots are very effective birth control but nothing is 100% effective.
Sex. Yes, abstinence is the only 100% effective method......If any concerns get a pregnancy test done in a few weeks.